# SDR R61A201908290878

- Difficulty date: August 12, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 17001412006
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER SURFACE, 4 RIVETS SHEARED NEAR #3 SPOILER PANEL I/B HINGE.   AFTER INVESTIGATION, CRACK WAS FOUND IN WING SKIN. REPAIRED UPPER SKIN PER ETD2019-170-111264A.   PSE 57-10-010 AND FCS 57-10-00-003
